# SDR SWAA2022031183767

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FWD FAIRING 542AB O/B SEAL RETAINER CRACKED. / REMOVED CRACKED LT WING FWD FAIRING 542AB O/B SEAL RETAINER IAW 20-50-01 AND INSTALLED NEW SERVICEABLE LT WING FWD FAIRING 542AB O/B SEAL RETAINER IAW SOPM 20-50-01 59617U 19JUL19
